# SDR ASAA2017080721563

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,059 hours, 4,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED THREE TIMES IN FLIGHT AND DID NOT GO OUT WITH MASTER CAUTION RESET.  LIGHT PUSHED IAW QRH. TRIP RESET THREE TIMES IN FLIGHT BUT PACK LIGHT KEPT COMING BACK ON.  ACFT GROUNDED.  PERFORMED CLEANING OF PRIMARY AND SECONDARY HEAT EXCHANGERS ON RT AND LT PACK IAW TC 78121000. OPS CHECKED AND BITE CHECKED GOOD.
